# SDR SWIA201334637

- Difficulty date: August 23, 2013
- Submitted: September 18, 2013
- Operation: Air carrier
- Aircraft: N296SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120325
- Aircraft time: 35,071 hours, 48,642 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Cleat
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING SKIN CLEAT AT TOP NEAR FUEL LEVEL STICK NR 4 CRACKED.  C-CHECK REPLACED LT WING UPPER SKIN CLEAT PN 120-17063-609 FWD OF NR 4 FUEL LEVEL DIP STICK IAW SRM.
